# SDR AALA202303301347

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 37,778 hours, 4,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS POWER SUPPLY M33404 FAILED DURING TEST. REPLACED POWER SUPPLY M33404 BATTERY PACK PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
